# SDR FDEA201207232655

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOORBEAM AT STA 1640, LBL 30 TO 33 HAS OVAL HOLES IN UPPER ANGLE.  R & R WITH FLOORBEAM FABRICATED IAW DWG 146N5109 SHT 1, REV A AND INSTALLED IAW DWG 146N5089, SHT 15 REV.  REPAIR IS MAJOR.
